# SDR MWEA011023

- Difficulty date: July 10, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- Aircraft time: 81,125 hours, 75,347 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Longeron
- Part number: 76378133
- Condition: Damaged
- Location: Station 897
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IMPACT DAMAGE IN THE AFT ACCESSORY TO LONGERON 23 RIGHT AT STATION 897 AND DAMAGE TO THE FRAME AT SAME LOCATION.  --  REMOVED DAMAGED SECTION OF FRAME, FABRICATED LONGERON SPLICE, INSTALLED LONGERON, FABRICATED NEW FRAME SECTION AND SHEAR CLIP, INSTALLED FRAME AND SHEAR CLIP.
